# SDR DALA2021100806169

- Difficulty date: October 6, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 107,830 hours, 15,808 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 187 BS1809.5 LH BULKHEAD FWD OUTER CHORD FOUND CRACK. CORRECTIVE ACTION: BS 1809.5 LH BULKHEAD FWD OUTER CHORD REPAIRED REFER TO W/C. (1973864)
